Alert archive / Indiana / River Flood Warnings in 2016

River Flood Warning 7, NWS Northern Indiana

May 11, 20165 counties in Indiana

NWS Northern Indiana issued this river flood warning at May 11, 2016, 4:53 AM EDT for 5 counties in Indiana. It took effect at May 11, 2016, 5:11 AM EDT. It was in force for 35 hr.

The area

The outline as issued.

The facts

Issued
May 11, 2016, 4:53 AM EDT (08:53 UTC)
In effect from
May 11, 2016, 5:11 AM EDT
Expired
May 12, 2016, 3:47 PM EDT
In force
35 hr
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Flood severity
Minor

Counties Cass County, IN, Kosciusko County, IN, Miami County, IN, Wabash County, IN, Whitley County, IN

The radar

The Northern Indiana radar (KIWX), 62 km from the middle of the area, began a volume at 08:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Eel River (IN) at North Manchester (NMCI3).

Action stage
9 ft
Minor stage
11 ft
Moderate stage
14 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03328000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

640 
WGUS43 KIWX 110853
FLWIWX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
453 AM EDT WED MAY 11 2016

...The National Weather Service in Northern Indiana has issued a 
Flood Warning for the following rivers...

  Eel River at North Manchester affecting Cass...Kosciusko...Miami...
  Wabash and Whitley Counties

.Run-off from heavy rainfall Tuesday evening will cause minor 
flooding along the Eel River today. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC017-085-103-169-183-120853-
/O.NEW.KIWX.FL.W.0007.160511T0911Z-160512T1947Z/
/NMCI3.1.ER.160511T0911Z.160511T1800Z.160511T1947Z.NO/
453 AM EDT WED MAY 11 2016

The National Weather Service in Northern Indiana has issued a 

* Flood Warning for 
  The Eel River at North Manchester
* until Thursday afternoon.
* At 4 AM Wednesday the stage was 8.9 feet and rising.
* Minor flooding is forecast with a crest around 10.0 feet
  this morning.
* Flood stage is 9.0 feet.
* At 9.0 feet...The river is at flood stage...minor agricultural 
  flooding occurs.

&&

LAT...LON 4076 8635 4097 8592 4102 8577 4099 8577
      4087 8599 4072 8631             

$$
5 follow-up statements
910 
WGUS83 KIWX 111034
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
634 AM EDT WED MAY 11 2016

...The Flood Warning has been extended for the following rivers...
 
  Eel River at North Manchester affecting Cass...Kosciusko...Miami...
  Wabash and Whitley Counties 
 
.Run-off from heavy rainfall Tuesday evening was causing minor 
flooding along the Eel River. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC017-085-103-169-183-121034-
/O.EXT.KIWX.FL.W.0007.000000T0000Z-160513T1715Z/
/NMCI3.1.ER.160511T0836Z.160512T0000Z.160512T1715Z.NO/
634 AM EDT WED MAY 11 2016

 The Flood Warning has been extended for
  The Eel River at North Manchester
* until Friday afternoon.
* At 5 AM Wednesday the stage was 9.8 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will rise to a crest near 10.8 feet around  8 
  PM Wednesday May 11 and fall below flood stage around  1 PM 
  Thursday May 12.
* At 11.0 feet...Flood water nears the lumber company and trailer 
  court on south Mill Street.
* This crest compares to a previous crest of 10.4 feet which occurred 
  on Dec 29 2015.

&&

LAT...LON 4076 8635 4097 8592 4102 8577 4099 8577
      4087 8599 4072 8631             

$$
342 
WGUS43 KIWX 111136
FLWIWX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
736 AM EDT WED MAY 11 2016

...Flooding severity forecast to increase from Minor to Moderate for 
the following rivers in Indiana 

  Eel River at North Manchester affecting Cass...Kosciusko...Miami...
  Wabash and Whitley Counties

.Runoff from recent heavy rainfall will lead to continued river level rises.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC017-085-103-169-183-121136-
/O.EXT.KIWX.FL.W.0007.000000T0000Z-160513T1400Z/
/NMCI3.2.ER.160511T0836Z.160511T1800Z.160512T1400Z.NO/
736 AM EDT WED MAY 11 2016

...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for 
 The Eel River at North Manchester
* until Friday morning.
* At 6 AM Wednesday the stage was 10.3 feet and rising.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will rise to crest near 11.4 feet around  2 PM
  Wednesday May 11 and fall below flood stage around 10 AM Thursday 
  May 12.
* At 11.0 feet...Flood water nears the lumber company and trailer 
  court on south Mill Street.
* This crest compares to a previous crest of 11.4 feet which occurred 
  on Nov 30 2011.

&&

LAT...LON 4076 8635 4097 8592 4102 8577 4099 8577
      4087 8599 4072 8631             

$$
285 
WGUS83 KIWX 111424
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1024 AM EDT WED MAY 11 2016

...The Flood Warning has been extended for the following rivers...
 
  Eel River at North Manchester affecting Cass...Kosciusko...Miami...
  Wabash and Whitley Counties 
 
.The Eel River at North Manchester is expected to crest this afternoon 
due to runoff from recent heavy rainfall. Moderate flooding is possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC017-085-103-169-183-121424-
/O.EXT.KIWX.FL.W.0007.000000T0000Z-160513T1108Z/
/NMCI3.2.ER.160511T0836Z.160511T1800Z.160512T1108Z.NO/
1024 AM EDT WED MAY 11 2016

 The Flood Warning has been extended for
  The Eel River at North Manchester
* until Friday morning.
* At 9 AM Wednesday the stage was 10.8 feet and rising.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will rise to a crest near 11.2 feet around  2 
  PM Wednesday May 11 and fall below flood stage around  7 AM 
  Thursday May 12.
* At 11.0 feet...Flood water nears the lumber company and trailer 
  court on south Mill Street.
* This crest compares to a previous crest of 11.4 feet which occurred 
  on Nov 30 2011.

&&

LAT...LON 4076 8635 4097 8592 4102 8577 4099 8577
      4087 8599 4072 8631             

$$
590 
WGUS83 KIWX 120121
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
921 PM EDT WED MAY 11 2016

...The Flood Warning has been extended for the following rivers...
 
  Kankakee River at Davis affecting La Porte...Starke and St. Joseph 
  Counties 
 
...The Flood Warning continues for the following rivers... 

  Eel River at North Manchester affecting Cass...Kosciusko...
  Miami...Wabash and Whitley Counties 
 
.Recent heavy rain led to rises on the Eel and Kankakee rivers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC017-085-103-169-183-130121-
/O.CON.KIWX.FL.W.0007.000000T0000Z-160513T1108Z/
/NMCI3.1.ER.160511T0836Z.160511T1530Z.160512T1108Z.NO/
921 PM EDT WED MAY 11 2016

The Flood Warning continues for
  The Eel River at North Manchester
* until Friday morning.
* At 8 PM Wednesday the stage was 10.0 feet and falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will fall below the 9.0 foot flood stage 
  around  7 AM Thursday May 12.
* At 10.0 feet...Flood waters near lumber company and trailer court 
  on South Mill Street.

&&

LAT...LON 4076 8635 4097 8592 4102 8577 4099 8577
      4087 8599 4072 8631             

$$

INC091-141-149-130120-
/O.EXT.KIWX.FL.W.0008.000000T0000Z-160515T0600Z/
/DAVI3.1.ER.160511T2200Z.160512T0600Z.160514T0600Z.NO/
821 PM CDT WED MAY 11 2016

 The Flood Warning has been extended for
  The Kankakee River at Davis
* until late Saturday night.
* At 8 PM Wednesday the stage was 10.1 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to a crest near 10.2 feet around  1 
  AM Thursday May 12 and fall below flood stage around  1 AM Saturday
  May 14.
* At 10.0 feet...Flooding of low lying agricultural areas begins.


&&

LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
      4143 8670                       

$$
284 
WGUS83 KIWX 121031
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
630 AM EDT THU MAY 12 2016

...The Flood Warning is cancelled for the following rivers...
 
  Eel River at North Manchester affecting Cass...Kosciusko...Miami...
  Wabash and Whitley Counties
 
.Flooding along the Eel River at North Manchester has ended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC017-085-103-169-183-121100-
/O.CAN.KIWX.FL.W.0007.000000T0000Z-160513T1108Z/
/NMCI3.1.ER.160511T0836Z.160511T1530Z.160512T0818Z.NO/
630 AM EDT THU MAY 12 2016

The Flood Warning is cancelled for
  The Eel River at North Manchester
* At 5 AM Thursday the stage was 8.8 feet.
* Flood stage is 9.0 feet.
* The river fell below flood stage early Thursday morning.
* Forecast...The river will continue to fall.

&&

LAT...LON 4076 8635 4097 8592 4102 8577 4099 8577
      4087 8599 4072 8631             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at May 11, 3:58 AM EDT, 55 minutes earlier.

Area forecast discussion, May 11, 3:58 AM EDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
358 AM EDT WED MAY 11 2016

.SYNOPSIS...
ISSUED AT 1239 AM EDT WED MAY 11 2016

SHOWER CHANCES WILL CONTINUE TO DIMINISH EARLY THIS MORNING AS AN
UPPER LEVEL DISTURBANCE MOVES OFF TO THE EAST. DRIER AND WARMER
AIR WILL BRIEFLY WORK INTO THE AREA TODAY BEHIND THIS SYSTEM...
WITH SOME PARTIAL CLEARING POSSIBLE LATE IN THE DAY. HIGHS THIS
AFTERNOON WILL LIKELY REACH INTO THE 70S. A COLD FRONT WILL BRING
RENEWED SHOWER AND THUNDERSTORM CHANCES BACK INTO THE FORECAST
LATER TONIGHT INTO THURSDAY...WITH HIGHS ONCE AGAIN REACHING THE
70S ON THURSDAY. COOLER TEMPERATURES WILL THEN RETURN BEHIND THIS
SYSTEM FRIDAY INTO NEXT WEEKEND.

&&

.SHORT TERM...(TODAY AND FRIDAY NIGHT)
ISSUED AT 347 AM EDT WED MAY 11 2016

WK MID LEVEL SHRTWV LIFTING E-NE ACROSS THE CWA OVERNIGHT SHOULD
MOVE NE OF THE AREA THIS MORNING. SCT SHOWERS CONTG ACROSS ERN
PORTIONS OF THE CWA IN VCNTY OF THIS FEATURE ATTM. MOST OF THE
SHOWERS SHOULD EXIT THE REGION BY 12Z WITH POSSIBLE EXCEPTION OF
FAR ERN COUNTIES. ADDED PATCHY FOG TO WRN 2/3 OF THE CWA EARLY
THIS MORNING. LIGHT WINDS AND MOIST BOUNDARY LAYER WILL CONTINUE
TO SUPPORT SOME VSBY RESTRICTIONS BUT DOUBT WIDESPREAD DENSE FOG
WILL DEVELOP DUE TO PRESENCE OF STRATUS EARLY THIS MORNING. RIDGING
ALOFT IN THE WAKE OF THIS SHRTWV AND IN ADVANCE OF DEEP UPR TROF
MOVG INTO THE NRN PLAINS SHOULD PROVIDE DRY WX ACROSS THE
REMAINDER OF THE AREA TODAY WITH WAA AND A LITTLE MORE SUNSHINE
PROVIDING WARMER TEMPS WITH HIGHS EXPECTED IN THE 70S OVER MOST OF
THE AREA.

ANOTHER WK NW-SE ORIENTED SHRTWV EXPECTED TO LIFT NE INTO THE WRN
GRTLKS TONIGHT AHEAD OF MAIN UPR TROF MOVG THROUGH THE PLAINS. WITH
WARM/MOIST AND SLIGHTLY UNSTABLE AIRMASS IN PLACE, THIS SYSTEM
SHOULD PROVIDE SUFFICIENT FORCING FOR SHOWERS/TSTMS TO AT LEAST
IMPACT WRN PORTIONS OF THE CWA OVERNIGHT. INCRSG SOUTHERLY GRADIENT
WINDS SHOULD LIMIT DIURNAL COOLING WITH LOWS ONLY EXPECTED TO BE
U50S/L60S OVER MOST OF THE AREA.

SFC CDFNT ASSOCIATED WITH UPR TROF APCHG FROM THE PLAINS SHOULD MOVE
ACROSS OUR CWA THU. HIGHER POPS/TSTM CHANCES ERN PORTION OF THE
CWA WHERE LATER FROPA SHOULD PROVIDE BETTER OPPORTUNITY FOR
DESTABILIZATION.

DRIER CONDITIONS EXPECTED BY FRIDAY AS POST FRONTAL SFC RIDGE BUILDS
IN. HWVR AMPLIFYING UPR TROF MOVG INTO THE GRTLKS WITH ACCOMPANYING
LEFT EXIT REGION OF JET OVERSPREADING OUR AREA ALONG WITH A SECONDARY
SFC CDFNT SHOULD CAUSE SHOWERS TO SPREAD BACK INTO THE AREA BY
EVE.

&&

.LONG TERM...(SATURDAY THROUGH TUESDAY)
ISSUED AT 347 AM EDT WED MAY 11 2016

UPR LOW CENTERED OVER ONTARIO WILL DOMINATE THE WX THIS WEEKEND WITH
COOL AND GENERALLY DRY CONDITIONS. A SHRTWV IS FCST TO ROTATE AROUND
THE LOW THROUGH THE GRTLKS SUNDAY BRINGING A SLIGHT CHC OF SHOWERS
TO OUR AREA. TEMPS WILL BE UNSEASONABLY COOL WITH HIGHS ONLY IN THE
50S AND LOWS IN THE M-U30S.

WARMING TREND WITH HIGHS IN THE 60S SHOULD DEVELOP BY MONDAY AS
UPR LOW FILLS AND MOVES EAST. ANOTHER UPR TROF MOVG EAST INTO THE
PLAINS ALONG WITH LOW LEVEL WARM/MOIST ADVECTION AHEAD OF IT, MAY
CAUSE SHOWERS TO MOVE BACK INTO OUR AREA BY TUE.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT)
ISSUED AT 1239 AM EDT WED MAY 11 2016

LOW STRATUS/BR FORMATION WILL LIKELY LOWER INTO LIFR-IFR RANGE
EARLY THIS MORNING GIVEN MOISTURE LADEN LOW LEVELS/WEAK FLOW JUST
NORTH OF LINGERING SFC FRONT. CONDITIONS WILL THEN GRADUAL IMPROVE
BY LATER THIS MORNING/EARLY AFTN AS DIURNAL MIXING AND DRYING
ALOFT EVENTUALLY LEADS TO VFR CONDITIONS BY LATE AFTN/EVE.
DRY/LIGHT EASTERLY WINDS EXPECTED OTHERWISE...EXCEPT AT KFWA WHERE
A FEW EARLY MORNING SHOWERS WILL REMAIN POSSIBLE.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...STEINWEDEL
SHORT TERM...JT
LONG TERM...JT
AVIATION...STEINWEDEL

VISIT US AT WWW.WEATHER.GOV/IWX

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, May 10, 9:27 AM EDT, 19 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
927 AM EDT TUE MAY 10 2016

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-111330-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE...
LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...
LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON...
BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH...
BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE...
SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...
FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON...
LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH...
NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY...
MONTPELIER...PORTLAND...DUNKIRK...NILES...BENTON HARBOR...
ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE...
DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS...
WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE...
JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD...
SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...
DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA...
LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT...
OHIO CITY...LIMA...SPENCERVILLE
927 AM EDT TUE MAY 10 2016 /827 AM CDT TUE MAY 10 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO EARLY THIS
EVENING...MAINLY ALONG AND SOUTH OF ROUTE 30. SEVERE WEATHER IS
NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS ARE POSSIBLE THURSDAY ESPECIALLY EAST OF THE HIGHWAY
15 CORRIDOR. A MARGINALLY SEVERE STORM IS POSSIBLE WITH GUSTY
WINDS AND SMALL HAIL ESPECIALLY FROM NORTHEAST INDIANA THROUGH
NORTHWEST OHIO.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-111330-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
927 AM EDT TUE MAY 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

AN ISOLATED THUNDERSTORM IS POSSIBLE LATE WEDNESDAY NIGHT INTO
THURSDAY MORNING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 8:18 PM EDTFlash Flood WarningIWXAllen4 hr
May 10, 9:45 PM EDTRiver Flood WarningIWXAllen, Huntington, Wabash42 hr
May 10, 10:06 PM EDTAreal Flood AdvisoryIWXAllen114 min
May 10, 11:59 PM EDTAreal Flood WarningIWXAllen9 hr
May 11, 3:28 PM EDTRiver Flood WarningIWXLaPorte, Saint Joseph, Starke3 days

Nearby

River Flood Warnings in Indiana, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.